Authors: Jun Ying Guo Xiao Jiang Guo Juan Ying Ding
Publish Date: 2015/06/15
Volume: 31, Issue: 7, Pages: 1086-1096
Abstract
A semigroup is called completely J ℓ simple if it is isomorphic to some Rees matrix semigroup over a left cancellative monoid and each entry of whose sandwich matrix is in the group of units of the left cancellative monoid It is proved that completely J ℓsimple semigroups form a quasivarity Moreover the construction of free completely J ℓsimple semigroups is given It is found that a free completely J ℓsimple semigroup is just a free completely Jsimple semigroup and also a full subsemigroup of some completely simple semigroups
Keywords: